MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1054655
Medical Device Problem Codes Circuit Failure (1089); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
A trilogy 100 ventilator was returned to the manufacturer for service.There was no reported patient involvement.During the evaluation of the device at the manufacturer's service center a ventilator service required code was found related to a prox press railed.The service technician states that the sensor printed circuit assembly (pca) board that mounts the proximal pressure sensor was replaced.Additionally, the pollen filter was replaced.The original sensor pca was sent to the product investigation lab for further testing.Repair testing, battery check, valve check, run in testing, and cleaning were performed.The unit operated properly.
 
Additional Manufacturer Narrative
The manufacturer previously reported a trilogy 100 ventilator was returned to the manufacturer for service.There was no reported patient involvement.During the evaluation of the device at the manufacturer's service center a ventilator service required code was found related to a prox press railed.The service technician states that the sensor printed circuit assembly (pca) board that mounts the proximal pressure sensor was replaced.Additionally, the pollen filter was replaced.The original sensor pca was sent to the product investigation lab for further testing.Repair testing, battery check, valve check, run in testing, and cleaning were performed.The unit operated properly.On the previous report the (root parent) other relevant event information section was incorrectly filled out with not-reportable language.The field should have been left blank.The field has since been updated.

Brand Name
TRILOGY 100
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23774707
Report Number2518422-2025-112545
Device Sequence Number21365225
Product Code CBK
UDI-Device Identifier00606959025387
UDI-Public(01)00606959025387
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1054655
Device Catalogue Number1054655
Device Lot Number130227
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown